Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 15, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 15, 2018, 11:19 AM EDT for Sampson County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2018, 11:19 AM EDT (15:19 UTC)
- Expired
- Sep 15, 2018, 11:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
County Sampson County, NC
The radar
The Wilmington radar (KLTX), 82 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 6:59 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
727
WFUS52 KRAH 151519
TORRAH
NCC163-151545-
/O.NEW.KRAH.TO.W.0015.180915T1519Z-180915T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1119 AM EDT SAT SEP 15 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southeastern Sampson County in central North Carolina...
* Until 1145 AM EDT
* At 1119 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Penderlea, or 9 miles southwest of
Wallace, moving northwest at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Harrells, Garland and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3461 7831 3463 7832 3464 7831 3465 7832
3467 7832 3470 7837 3475 7839 3478 7843
3483 7846 3484 7849 3486 7850 3495 7843
3479 7818 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 1519Z 123DEG 45KT 3461 7809
TORNADO...RADAR INDICATED
HAIL...<.75
$$
232 follow-up statements
161
WWUS52 KRAH 151528
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1128 AM EDT SAT SEP 15 2018
NCC163-151545-
/O.CON.KRAH.TO.W.0015.000000T0000Z-180915T1545Z/
Sampson NC-
1128 AM EDT SAT SEP 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
SOUTHEASTERN SAMPSON COUNTY...
At 1127 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Harrells, or 12 miles west of Wallace, moving
northwest at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Harrells, Garland and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3461 7831 3463 7832 3464 7831 3465 7832
3467 7832 3470 7837 3475 7839 3478 7843
3483 7846 3484 7849 3486 7850 3495 7843
3479 7818 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 1527Z 123DEG 45KT 3467 7820
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
23295
WWUS52 KRAH 151540
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1140 AM EDT SAT SEP 15 2018
NCC163-151545-
/O.CON.KRAH.TO.W.0015.000000T0000Z-180915T1545Z/
Sampson NC-
1140 AM EDT SAT SEP 15 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
SOUTHEASTERN SAMPSON COUNTY...
At 1137 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Harrells, or 14 miles west of Wallace, moving
northwest at 40 mph. While National Weather Service Radar indicates
that rotation with this storm is weakening, will allow the warning to
continue through 1145 am.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Harrells, Garland and Ivanhoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3461 7831 3463 7832 3464 7831 3465 7832
3467 7832 3470 7837 3475 7839 3478 7843
3483 7846 3484 7849 3486 7850 3495 7843
3479 7818 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3459 7823
TIME...MOT...LOC 1537Z 125DEG 36KT 3471 7824
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 15, 10:00 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 15, 10:00 AM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1000 AM EDT Sat Sep 15 2018
.SYNOPSIS...
The center of Tropical Storm Florence will move very slowly west
across South Carolina today. It will weaken to a tropical depression
as it moves northwest into the southern Appalachians on Sunday and
Monday, before turning east and moving off the mid-Atlantic coast on
Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1000 AM Saturday...
Latest forecast remains on track as Florence drifts across SC, with
broad bands of very heavy rain spreading onshore and across all but
far N portions of central NC. One band in particular is depicted by
the majority of CAMs focusing very moisture-laden air and extremely
heavy rainfall over our southeast and south-central sections, NNE
and NE of the center, over the next 12-24 hours. Will maintain a
flash flood watch for all but the far N, where totals will be lower.
Additional amounts of 5-15" are expected across the southern half of
the CWA today and tonight, highest across Cumberland and Sampson
counties, where historic flooding is possible.
Projections of the highest reasonable sustained winds based on the
official forecast show 25-35 kts across the southern half with max
gusts of 35-45 kts. Will retain the tropical storm warning area as
is, although alterations will be considered after reviewing the new
NHC track.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
As of 345 AM Saturday...
The Florence wind field will continue to slowly spread out and
gradually diminish as it pushes NW into NE TN and N/NW into the Ohio
Valley through Mon as a depression or perhaps remnant low. But the
threat of flooding rains will persist, with the greatest risk
spreading from our southern sections into W NC, including the Triad,
as we head into Sun/Sun night. As Florence's center passes to our S
and W, our low level flow will veer gradually to a SE direction with
a strongly confluent and upslope Atlantic-source component. Florence
will continue to hold a lot of water with very efficient rainfall
production, tapping extremely high PW values well over 2". Upper
divergence will have weakened a bit but will linger over W NC Sun,
as spokes of vorticity rotate around the mid level low, prompting
dynamic lift. Will maintain high pops focused on the SW then W
sections through Sun, then will decrease them slightly but keep
likely to categorical pops across the NW third of the CWA Sun night
and Mon, as we continue to tap Atlantic moisture with mid level
troughing just to our W and continued strong and confluent southerly
850 mb flow. The flash flood watch will be extended over far W and
NW sections through Sun night.
Highs in the mid 70s to lower 80s Sun, and 80-87 Mon. -GIH
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 100 AM Saturday...
The remnant circulation of Florence is expected to lift northeast
through the northeastern United States Monday night and Tuesday. The
trailing surface trough will keep a lingering likelihood of showers
and thunderstorms through Tuesday afternoon and evening. Very warm
and humid conditions will also linger through Wednesday, even though
the surface trough will move offshore, bringing drier weather and
mostly sunny skies Wednesday. Less humid air will filter into the
region Thursday. Lows will be in the 70s Tuesday, dropping off into
the 60s Thursday and Friday (near normal). Highs will still be in
the 80s (near 90 SE).
The next chance of showers and thunderstorms may come late Friday as
a mid/upper trough and cold front approach from the NW late.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
As of 1000 AM Saturday...
24 Hour TAF period: Southern areas will experience the worst of the
conditions being closest to the center of the storm. All other areas
will experience breezy conditions with generally 20 kts sustained
gusting to 30 kts. Expect periods of LLWS of up to 65 kts at 2000 ft
sporadically through the TAF period. Heavy showers can be expected
with isolated thunderstorms in the heaviest rainbands. Ceilings will
likely reside in the MVFR/IFR for much of the period with
visibilities occasionally dipping into IFR levels in the heaviest
showers.
Long Term: The effects of Florence will continue to be felt through
the end of the weekend and possibly into early next week at western
terminals. The remnants of Florence will come back through the area
as a cold front on Tuesday and it looks like by Wednesday, aviation
conditions will finally return to VFR with clear skies overhead.
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday evening for NCZ024>028-040>043-
075>078-084>086-088-089.
Flash Flood Watch through Monday morning for NCZ021>023-038-039-
073-074-083.
Tropical Storm Warning for NCZ026>028-040>043-075>078-084>086-
088-089.
&&
SYNOPSIS...Blaes
NEAR TERM...Hartfield/Franklin
SHORT TERM...Hartfield
LONG TERM...Badgett
AVIATION...Ellis/FranklinHazardous weather outlook, Sep 15, 7:01 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 701 AM EDT Sat Sep 15 2018 NCZ021>023-038-039-161100- Forsyth-Guilford-Alamance-Davidson-Randolph- 701 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ073-074-083-161100- Stanly-Montgomery-Anson- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ007>011-161100- Person-Granville-Vance-Warren-Halifax- 701 AM EDT Sat Sep 15 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Tropical storm Florence will continue to push slowly inland over South Carolina today. Periodic wind gusts of 20 to 30 mph may knock down a few tree limbs. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Periods of rain and gusty winds through the weekend may result in a few downed tree limbs and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this weekend. NCZ042-043-075>078-086-088-089-161100- Johnston-Wilson-Moore-Lee-Harnett-Wayne-Hoke-Cumberland-Sampson- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 376 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ024>028-161100- Orange-Durham-Franklin-Nash-Edgecombe- 701 AM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend. NCZ040-041-084-085-161100- Chatham-Wake-Richmond-Scotland- 701 AM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the weekend.
In the hours before
Local storm report, Sep 15, 7:57 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
757 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SW NAHUNTA 35.48N 78.08W
09/15/2018 M8.12 INCH WAYNE NC COCORAHS
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2
SW NAHUNTA.
&&
BLAESLocal storm report, Sep 15, 7:59 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
759 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 N HOPE MILLS 35.02N 78.95W
09/15/2018 M5.75 INCH CUMBERLAND NC COCORAHS
0658 AM HEAVY RAIN 4 W FALLS LAKE 35.92N 78.64W
09/15/2018 M5.77 INCH WAKE NC MESONET
MESONET STATION C3985, 3 W FALLS LAKE.
0630 AM HEAVY RAIN 3 NW NAHUNTA 35.54N 78.10W
09/15/2018 M5.92 INCH JOHNSTON NC COCORAHS
COCORAHS STATION NC-JH-80, 3 NW NAHUNTA.
&&Special weather statement, Sep 15, 8:52 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
852 AM EDT SAT SEP 15 2018
NCZ075>077-151315-
Lee NC-Harnett NC-Moore NC-
852 AM EDT SAT SEP 15 2018
...A HEAVY RAIN SHOWER WILL AFFECT EAST CENTRAL MOORE...SOUTHERN
HARNETT AND CENTRAL LEE COUNTIES UNTIL 915 AM EDT...
At 851 AM EDT, Doppler radar was tracking a heavy rain shower near
Lillington, moving west at 40 mph. Funnel clouds and enhanced wind
gusts up to 50 mph will be possible with this fast-moving shower.
Locations impacted include...
Sanford, Lillington, Broadway, Vass, Cameron, Lemon Springs, Gum
Springs, Olivia, Pineview and Anderson Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this shower. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3527 7930 3554 7923 3539 7869 3527 7873
3526 7875 3526 7882 3525 7884 3525 7885
3524 7886 3524 7887 3523 7888
TIME...MOT...LOC 1251Z 102DEG 35KT 3533 7881
23Local storm report, Sep 15, 8:58 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
858 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM TROPICAL STORM 4 ESE DUNCAN 35.54N 78.82W
09/15/2018 HARNETT NC TRAINED SPOTTER
ONE TREE WAS REPORTED DOWN BLOCKING ONE LANE
AT RAWLS CHURCH RD NEAR HWY 401.
&&
BSDSpecial weather statement, Sep 15, 9:23 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
923 AM EDT SAT SEP 15 2018
NCZ042-089-151400-
Johnston NC-Sampson NC-
923 AM EDT SAT SEP 15 2018
...HEAVY RAIN SHOWERS WILL AFFECT NORTHERN SAMPSON AND SOUTH CENTRAL
JOHNSTON COUNTIES UNTIL 1000 AM EDT...
At 922 AM EDT, Doppler radar was tracking a heavy rain shower 10
miles west of Mount Olive, moving west at 35 mph. Funnel clouds and
enhanced wind gusts up to 50 mph will be possible with this fast-
moving shower.
Locations impacted include...
Newton Grove, Spivey's Corner and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with these showers. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3514 7864 3517 7864 3517 7863 3520 7864
3520 7863 3521 7863 3525 7861 3527 7858
3530 7858 3531 7855 3533 7853 3526 7828
3522 7824 3521 7818 3513 7816 3509 7817
3506 7816
TIME...MOT...LOC 1322Z 112DEG 31KT 3516 7825
23Local storm report, Sep 15, 10:33 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1033 AM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 4 NE GODWIN 35.25N 78.63W
09/15/2018 HARNETT NC LAW ENFORCEMENT
I-95 IS CLOSED IN BOTH DIRECTIONS BETWEEN
FAYETTEVILLE AND DUNN, SPECIFICALLY BETWEEN
MM 65 AND 70, DUE TO HIGH WATER.
&&
TDHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:21 PM EDT | Tornado Warning | RAH | Wayne | 24 min |
| Sep 14, 9:39 PM EDT | Flash Flood Warning | RAH | Wayne | 6 hr |
| Sep 14, 10:20 PM EDT | Tornado Warning | RAH | Wayne | 9 min |
| Sep 14, 11:29 PM EDT | Areal Flood Advisory | RAH | Chatham, Davidson, Harnett, Lee, Montgomery, Moore and 2 more | 3 hr |
| Sep 14, 11:47 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Nash | 3 hr |
| Sep 14, 11:56 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Johnston, Moore, Sampson and 4 more | 39 hr |
| Sep 15, 2:43 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Durham, Lee, Montgomery and 5 more | 3 hr |
| Sep 15, 2:48 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Nash | 3 hr |
| Sep 15, 4:23 AM EDT | Areal Flood Advisory | RAH | Anson, Chatham, Harnett, Hoke, Lee, Montgomery and 4 more | 3 hr |
| Sep 15, 4:58 AM EDT | Tornado Warning | RAH | Wayne | 21 min |
| Sep 15, 6:06 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Durham, Guilford, Lee and 6 more | 6 hr |
| Sep 15, 6:22 AM EDT | Flash Flood Warning | RAH | Lee, Moore | 32 hr |
| Sep 15, 7:31 AM EDT | Flash Flood Warning | RAH | Johnston, Sampson, Wayne | 3 hr |
| Sep 15, 7:50 AM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 3 hr |
| Sep 15, 8:52 AM EDT | Special Weather Statement | RAH | Harnett, Lee | 23 min |
| Sep 15, 9:23 AM EDT | Special Weather Statement | RAH | Sampson | 37 min |
| Sep 15, 11:28 AM EDT | Special Weather Statement | RAH | Wilson | 32 min |
| Sep 15, 11:50 AM EDT | Areal Flood Advisory | RAH | Anson, Chatham, Davidson, Montgomery, Randolph, Richmond and 2 more | 6 hr |
| Sep 15, 11:51 AM EDT | Special Weather Statement | RAH | Cumberland | 54 min |
| Sep 15, 1:12 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 9 hr |
| Sep 15, 1:40 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange, Randolph | 4 hr |
| Sep 15, 2:23 PM EDT | Flash Flood Warning | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 2 more | 24 hr |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.